RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Satimov, Numan Yunysovich
(1939–2006)

Statistics Math-Net.Ru
Total publications: 34
Scientific articles: 34

Number of views:
This page:386
Abstract pages:3513
Full texts:1266
References:405
academician of Academy of Sciences of Republic of Uzbekistan
Professor
Doctor of physico-mathematical sciences
Birth date: 15.12.1939

http://www.mathnet.ru/eng/person18076
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:satimov.n-yu
https://mathscinet.ams.org/mathscinet/MRAuthorID/154895

Publications in Math-Net.Ru
2015
1. N. Yu. Satimov, M. Tukhtasinov, “Evasion in a Certain Class of Distributed Control Systems”, Mat. Zametki, 97:5 (2015),  749–760  mathnet  mathscinet  elib; Math. Notes, 97:5 (2015), 764–773  isi  scopus
2012
2. N. Yu. Satimov, G. I. Ibragimov, “One class of simultaneous pursuit games”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 5,  46–55  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:5 (2012), 39–46  scopus
2007
3. N. Yu. Satimov, M. Tukhtasinov, “On game problems for second-order evolution equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 1,  54–62  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 51:1 (2007), 49–57
4. N. Yu. Satimov, M. Tukhtasinov, S. K. Ismatkhodgaev, “On an Evasion Problem on a Semi-Infinite Interval for a Class of Controlled Distributed Systems”, Mat. Zametki, 81:2 (2007),  294–303  mathnet  mathscinet  zmath  elib; Math. Notes, 81:2 (2007), 260–267  isi  scopus
2006
5. N. Yu. Satimov, M. Tukhtasinov, “Game problems on a fixed interval in controlled first-order evolution equations”, Mat. Zametki, 80:4 (2006),  613–626  mathnet  mathscinet  zmath  elib; Math. Notes, 80:4 (2006), 578–589  isi  scopus
2005
6. N. Yu. Satimov, M. Tukhtasinov, “On Some Game Problems for First-Order Controlled Evolution Equations”, Differ. Uravn., 41:8 (2005),  1114–1121  mathnet  mathscinet; Differ. Equ., 41:8 (2005), 1169–1177
2004
7. N. Yu. Satimov, G. I. Ibragimov, “On a pursuit problem for discrete games with several participants”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, 12,  46–57  mathnet  mathscinet  elib; Russian Math. (Iz. VUZ), 48:12 (2004), 43–54
8. N. Yu. Satimov, M. Tukhtasinov, “Starting Control for Systems with Lumped Parameters”, Mat. Zametki, 75:5 (2004),  721–728  mathnet  mathscinet  zmath; Math. Notes, 75:5 (2004), 669–675  isi
1991
9. N. Yu. Satimov, “Game-theoretic problems on the control of pencils of trajectories”, Differ. Uravn., 27:2 (1991),  219–228  mathnet  mathscinet; Differ. Equ., 27:2 (1991), 151–157
1990
10. N. Yu. Satimov, M. Sh. Mamatov, “A class of linear differential and discrete games between groups of pursuers and evaders”, Differ. Uravn., 26:9 (1990),  1541–1551  mathnet  mathscinet  zmath; Differ. Equ., 26:9 (1990), 1138–1146
1984
11. N. Satimov, “The possibility of evading encounter in a critical case”, Differ. Uravn., 20:12 (1984),  2061–2066  mathnet  mathscinet
12. N. Satimov, “Some generalizations of L. S. Pontryagin's square lemma”, Differ. Uravn., 20:9 (1984),  1548–1555  mathnet  mathscinet
13. N. Yu. Satimov, A. Z. Fazylov, A. A. Khamdamov, “Problems of pursuit and evasion in differential and discrete $n$-person games with integral constraints”, Differ. Uravn., 20:8 (1984),  1388–1396  mathnet  mathscinet
1983
14. E. F. Mishchenko, N. Satimov, “The problem of deviation from an encounter in the critical case”, Differ. Uravn., 19:2 (1983),  220–229  mathnet  mathscinet  zmath
1982
15. N. Satimov, B. B. Rikhsiev, “Linear differential evasion games with integral constraints”, Differ. Uravn., 18:4 (1982),  599–607  mathnet  mathscinet  zmath
16. N. Yu. Satimov, B. B. Rikhsiev, A. A. Khamdamov, “On a pursuit problem for $n$-person linear differential and discrete games with integral constraints”, Mat. Sb. (N.S.), 118(160):4(8) (1982),  456–469  mathnet  mathscinet  zmath; Math. USSR-Sb., 46:4 (1983), 459–471
1981
17. N. Yu. Satimov, “Problems of pursuit and evasion in differential games”, Mat. Zametki, 29:3 (1981),  455–477  mathnet  mathscinet  zmath; Math. Notes, 29:3 (1981), 234–244  isi
18. E. F. Mishchenko, N. Yu. Satimov, “On the possibility of evading encounter in differential games in a critical case”, Trudy Mat. Inst. Steklov., 158 (1981),  121–124  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 158 (1983), 131–134
1979
19. N. Satimov, B. B. Rikhsiev, “On a complete study of L. S. Pontrjagin's generalized control example”, Differ. Uravn., 15:3 (1979),  436–443  mathnet  mathscinet  zmath
1978
20. N. Satimov, “The composition of a differential equation from its solutions, and the proof of a lemma of L. S. Pontrjagin”, Differ. Uravn., 14:7 (1978),  1208–1214  mathnet  mathscinet  zmath
21. N. Satimov, B. B. Rikhsiev, “Quasilinear differential evasion games”, Differ. Uravn., 14:6 (1978),  1046–1052  mathnet  mathscinet  zmath
1977
22. N. Yu. Satimov, “A nonlinear differential evasion game”, Mat. Zametki, 21:3 (1977),  415–425  mathnet  mathscinet  zmath; Math. Notes, 21:3 (1977), 231–237
23. N. Yu. Satimov, “On the theory of differential games of escape”, Mat. Sb. (N.S.), 103(145):3(7) (1977),  430–444  mathnet  mathscinet  zmath; Math. USSR-Sb., 32:3 (1977), 371–383  isi
24. E. F. Mishchenko, M. S. Nikol'skii, N. Yu. Satimov, “The problem of avoiding encounter in $n$-person differential games”, Trudy Mat. Inst. Steklov., 143 (1977),  105–128  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 143 (1980), 111–136
1976
25. N. Satimov, “On the pursuit problem relative to position in differential games”, Dokl. Akad. Nauk SSSR, 229:4 (1976),  808–811  mathnet  mathscinet  zmath
26. N. Yu. Satimov, “On a way to avoid contact in differential games”, Mat. Sb. (N.S.), 99(141):3 (1976),  380–393  mathnet  mathscinet  zmath; Math. USSR-Sb., 28:3 (1976), 339–352  isi
1975
27. E. F. Mishchenko, N. Satimov, “The avoidance of contact in $n$-person differential games”, Dokl. Akad. Nauk SSSR, 224:2 (1975),  285–288  mathnet  mathscinet  zmath
28. N. Satimov, “The evasion problem for a certain class of nonlinar differential games”, Differ. Uravn., 11:4 (1975),  672–677  mathnet  mathscinet  zmath
29. N Satimov, “On the evasion problem for a certain class of differential games”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, 9,  48–52  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 19:9 (1975), 39–43
1974
30. N. Satimov, “On the escape problem in differential games with nonlinear controls”, Dokl. Akad. Nauk SSSR, 216:4 (1974),  744–747  mathnet  mathscinet  zmath
31. E. F. Mishchenko, N. Satimov, “An alternating integral in linear differential games with nonlinear controls”, Differ. Uravn., 10:12 (1974),  2173–2178  mathnet  mathscinet  zmath
1973
32. N. Satimov, “The smoothness of Bellman's function for a linear optimal control problem”, Differ. Uravn., 9:12 (1973),  2176–2179  mathnet  mathscinet  zmath
33. N. Satimov, “On the pursuit problem in linear differential games”, Differ. Uravn., 9:11 (1973),  2000–2009  mathnet  mathscinet  zmath
34. E. F. Mishchenko, N. Satimov, “Contact avoidance problem in differential games with nonlinear controls”, Differ. Uravn., 9:10 (1973),  1792–1797  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019